# SDR SWIA201438764

- Difficulty date: July 7, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 31,761 hours, 41,679 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREEMENT WHEN EXTENDING LANDING GEAR. ALL A-SYSTEM INDICATED GREEN,  LT MAIN GEAR B INDICATION WAS RED.  CYCLED GEAR AND RECEIVED ALL GREEN FOR A AND B SYSTEMS.  R & R LT MLG DOWNLOCK PROXIMITY SENSOR A.  PERFORMED GEAR SWINGS AND FREE FALL IAW AMM.  OPS CHECK GOOD.  2014NM060066
